# SDR CALA2023022200512

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737-900ER
- Aircraft serial: 43531
- Aircraft time: 28,903 hours, 10,361 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorboard
- Part number: 141A5504
- Condition: Corroded
- Location: Sta328/Rbl10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) MAIN CABIN UNDER FLOORBOARD AT STA 328, APPROX RBL 10 HAS SURFACE CORROSION ON LATERAL I-BEAM TOP SURFACE AS MA RKED.  TRANSCRIBED FROM HAECO GSO NRC# 9288423 CORROSION ON LATERAL I-BEAM TOP SURFACE  AT STA 328 RBL10 WAS EV DAMAGE IS FOUND TO BE OUT OF LIMITS. DVI FOUND NO FURTHER DAMAGE ALUATED AND BLENDED AS REQ IAW B737-900ER SRM 53-10-51-1A-1 FIG NOTED IAW B737-900ER SRM 51-10-04-0G-0 STEP 2.A. DAMAGED WAS REP 105 DETAIL C. MATERIAL LOSS .015 AFTER DAMAGE REMOVAL. ORIGINAL AIRED AS REQ IAW B737-900ER SRM 53-10-51-2R-8 REPAIR 8 FIG 205 C THICKNESS OF .1250 PER B737-900ER SRM 53-10-51-01-2 TABLE 8. ATEGORY A REPAIR.     HAECO GSO MECH V934319 INSP QC V900606
